# SDR CALA2013082690777

- Difficulty date: August 7, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,193 hours, 15,003 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hook And Loop
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCRO MISSING ON CURTAIN AT 14 AB.  FOUND VELCRO STRAP UNDER SEAT 14.  REATTACHED TO BOTTOM CURTAIN OPERATIONS NORMAL.
